# SDR CALA2025012201960

- Difficulty date: January 18, 2025
- Submitted: January 22, 2025
- Operation: Air carrier
- Aircraft: N78003
- Make and model: Boeing 777224
- Aircraft serial: 27579
- Aircraft time: 120,209 hours, 12,505 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 767
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DOOR 4R EXTERIOR EMERG LIGHT INOP RELAMPED DOOR 4R EXTERIOR LIGHT IRW 33-51-04. OPS CHECK OK. PARTS USED:  99-3351-3-0014,QTY :1
